RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 1, Pages 107–126 (Mi fpm1391)  

This article is cited in 1 scientific paper (total in 1 paper)

The characterization of integrals with respect to arbitrary Radon measures by the boundedness indices

V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov

M. V. Lomonosov Moscow State University

Abstract: The problem of characterization of integrals as linear functionals is considered in the paper. It starts from the familiar results of F. Riesz (1909) and J. Radon (1913) on integral representation of bounded linear functionals by Riemann–Stieltjes integrals on a segment and by Lebesgue integrals on a compact in $\mathbb R^n$, respectively. After works of J. Radon, M. Fréchet, and F. Hausdorff the problem of characterization of integrals as linear functionals took the particular form of the problem of extension of Radon's theorem from $\mathbb R^n$ to more general topological spaces with Radon measures. This problem has turned out difficult and its solution has a long and abundant history. Therefore, it may be naturally called the Riesz–Radon–Fréchet problem of characterization of integrals. The important stages of its solving are connected with such mathematicians as S. Banach, S. Saks, S. Kakutani, P. Halmos, E. Hewitt, R. E. Edwards, N. Bourbaki, V. K. Zakharov, A. V. Mikhalev, et al. In this paper, the Riesz–Radon–Fréchet problem is solved for the general case of arbitrary Radon measures on Hausdorff spaces. The solution is given in the form of a general parametric theorem in terms of a new notion of the boundedness index of a functional. The theorem implies as particular cases well-known results of the indicated authors characterizing Radon integrals for various classes of Radon measures and topological spaces.

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:3, 417–429

UDC: 517.987.1+517.518.1+517.982.3

Citation: V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “The characterization of integrals with respect to arbitrary Radon measures by the boundedness indices”, Fundam. Prikl. Mat., 17:1 (2012), 107–126; J. Math. Sci., 185:3 (2012), 417–429

Citation in format AMSBIB
\Bibitem{ZakMikRod12}
\by V.~K.~Zakharov, A.~V.~Mikhalev, T.~V.~Rodionov
\paper The characterization of integrals with respect to arbitrary Radon measures by the boundedness indices
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 1
\pages 107--126
\mathnet{http://mi.mathnet.ru/fpm1391}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 3
\pages 417--429
\crossref{https://doi.org/10.1007/s10958-012-0924-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866330601}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1391
  • http://mi.mathnet.ru/eng/fpm/v17/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Descriptive spaces and proper classes of functions”, J. Math. Sci., 213:2 (2016), 163–200  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:317
    Full text:70
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019